Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Unique Hahn-Banach extensions and simultaneous extensions


Author: Morisuke Hasumi
Journal: Proc. Amer. Math. Soc. 62 (1977), 281-286
MSC: Primary 46B05; Secondary 46E15
DOI: https://doi.org/10.1090/S0002-9939-1977-0442648-1
MathSciNet review: 0442648
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we mention certain connections existing between unique Hahn-Banach extensions and simultaneous extensions. We also describe an application of a continuous selection theorem to simultaneous extensions.


References [Enhancements On Off] (What's this?)

  • [1] H. Banilower, Simultaneous extensions from discrete subspaces, Proc. Amer. Math. Soc. 36 (1972), 451-455. MR 47 #7684. MR 0319138 (47:7684)
  • [2] J. Dixmier, Les $ {C^\ast}$-algèbres et leurs représentation, Gauthier-Villars, Paris, 1964. MR 30 #1404. MR 0171173 (30:1404)
  • [3] N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958. MR 22 #8302.
  • [4] M. Hasumi, The extension property of complex Banach spaces, Tôhoku Math. J. (2) 10 (1958), 135-142. MR 20 #7209. MR 0100781 (20:7209)
  • [5] -, A continuous selection theorem for extremally disconnected spaces, Math. Ann. 179 (1969), 83-89. MR 40 #2024. MR 0248773 (40:2024)
  • [6] L. C. Kurtz, Unique Hahn-Banach extensions and Korovkin's theorem, Proc. Amer. Math. Soc. 47 (1975), 413-416. MR 0388050 (52:8887)
  • [7] R. R. Phelps, Uniqueness of Hahn-Banach extensions and unique best approximation, Trans. Amer. Math. Soc. 95 (1960), 238-255. MR 22 #3964. MR 0113125 (22:3964)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B05, 46E15

Retrieve articles in all journals with MSC: 46B05, 46E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0442648-1
Keywords: Hahn-Banach extension, simultaneous extension, continuous selection
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society